advertisement
Question
Posted by: ray | 2004/09/23

hot pins

Hi

I'm Hiv+. Lately I've been experiencing a feeling of 'hot pin like effect' on my chest, upper arms and upper back.
What can this be and should I go and see my doctor???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

Yes you should

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Inc | 2004/09/23

Are you on ARV's? I think you should see your doc.

Reply to Inc
Posted by: Loulou | 2004/09/23

Are you on ARV treatment?

I would get professional advice if it was me.

Reply to Loulou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement